# SDR UPS404352

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND PYLON NR 4 NAC: STA 225, SKIN DAMAGED BY WEAR ON TOP OF PYLON, OUTBOARD SIDE.  SKIN REPAIRED ACC:  S.R.M. 54-30-03 FIG 17A.
